Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 28, NWS Green Bay, WI

July 4, 2018Brown County, Outagamie County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 4, 2018, 5:13 PM CDT for Brown County, Outagamie County, Wisconsin. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2018, 5:13 PM CDT (22:13 UTC)
Expired
Jul 4, 2018, 5:43 PM CDT
In force
30 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brown County, WI, Outagamie County, WI

The radar

The Green Bay radar (KGRB), 11 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.2 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 684 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
684 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

138 
WUUS53 KGRB 042213
SVRGRB
WIC009-087-042300-
/O.NEW.KGRB.SV.W.0028.180704T2213Z-180704T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
513 PM CDT WED JUL 4 2018

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Northern Brown County in northeastern Wisconsin...
  Northeastern Outagamie County in northeastern Wisconsin...

* Until 600 PM CDT.

* At 512 PM CDT, a severe thunderstorm was located 8 miles southeast
  of Pulaski, or 8 miles west of Green Bay, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Green Bay, Oneida, Howard, Ashwaubenon, Suamico, Hobart, Anston,
  Kunesh, Chicago Corners and Lambeau Field.

People at Broadway Street in Green Bay, and Thornberry Creek Golf
Course should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4456 8832 4459 8826 4459 8825 4460 8824
      4468 8807 4468 8800 4469 8798 4454 8787
      4445 8826
TIME...MOT...LOC 2212Z 253DEG 28KT 4455 8816 

HAIL...<.75IN
WIND...60MPH
 
$$

EB
4 follow-up statements
250 
WWUS53 KGRB 042219
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
519 PM CDT WED JUL 4 2018

WIC009-087-042300-
/O.CON.KGRB.SV.W.0028.000000T0000Z-180704T2300Z/
Brown WI-Outagamie WI-
519 PM CDT WED JUL 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHERN BROWN AND NORTHEASTERN OUTAGAMIE COUNTIES...

At 518 PM CDT, a severe thunderstorm was located near Green Bay,
moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Green Bay, Oneida, Howard, Ashwaubenon, Suamico, Hobart, Anston,
Kunesh, Lambeau Field and Leo Frigo Bridge.

People at Broadway Street in Green Bay, and Thornberry Creek Golf
Course should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4457 8829 4459 8827 4459 8824 4468 8807
      4468 8800 4469 8798 4454 8787 4446 8823
TIME...MOT...LOC 2218Z 251DEG 26KT 4457 8810 

HAIL...<.75IN
WIND...60MPH
 
$$

EB
736 
WWUS53 KGRB 042223
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
523 PM CDT WED JUL 4 2018

WIC087-042232-
/O.CAN.KGRB.SV.W.0028.000000T0000Z-180704T2300Z/
Outagamie WI-
523 PM CDT WED JUL 4 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OUTAGAMIE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area therefore, the warning has been cancelled.

LAT...LON 4450 8819 4459 8819 4458 8822 4459 8823
      4468 8807 4468 8800 4469 8798 4454 8787
      4447 8818
TIME...MOT...LOC 2222Z 253DEG 28KT 4458 8805 

$$

WIC009-042300-
/O.CON.KGRB.SV.W.0028.000000T0000Z-180704T2300Z/
Brown WI-
523 PM CDT WED JUL 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHERN BROWN COUNTY...

At 522 PM CDT, a severe thunderstorm was located near Green Bay,
moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Green Bay, Oneida, Howard, Ashwaubenon, Suamico, Hobart, Leo Frigo
Bridge, Anston, Bay Settlement and Flintville.

People at Broadway Street in Green Bay, and Thornberry Creek Golf
Course should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4450 8819 4459 8819 4458 8822 4459 8823
      4468 8807 4468 8800 4469 8798 4454 8787
      4447 8818
TIME...MOT...LOC 2222Z 253DEG 28KT 4458 8805 

HAIL...<.75IN
WIND...60MPH
 
$$

EB
642 
WWUS53 KGRB 042234
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
534 PM CDT WED JUL 4 2018

WIC009-042300-
/O.CON.KGRB.SV.W.0028.000000T0000Z-180704T2300Z/
Brown WI-
534 PM CDT WED JUL 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHERN BROWN COUNTY...

At 533 PM CDT, a severe thunderstorm was located near Bay Shore Park,
moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Green Bay, Howard, Ashwaubenon, Suamico, Leo Frigo Bridge, Anston,
Bay Settlement, Uw Green Bay, Lambeau Field and Flintville.

People at Broadway Street in Green Bay should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4450 8811 4457 8816 4461 8816 4468 8807
      4468 8799 4469 8798 4454 8787 4448 8811
TIME...MOT...LOC 2233Z 253DEG 28KT 4461 8793 

HAIL...<.75IN
WIND...60MPH
 
$$

EB
889 
WWUS53 KGRB 042243
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
543 PM CDT WED JUL 4 2018

WIC009-042251-
/O.CAN.KGRB.SV.W.0028.000000T0000Z-180704T2300Z/
Brown WI-
543 PM CDT WED JUL 4 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BROWN COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However winds gusting to 
40 mph and torrential rainfall are still possible with this 
thunderstorm especially over northeast Brown and northwest Kewaunee 
counties. 

To report severe weather, contact your nearest law 
enforcement agency. They will relay your report to the National 
Weather Service Green Bay.

LAT...LON 4450 8811 4457 8816 4461 8816 4468 8807
      4468 8799 4469 8798 4454 8787 4448 8811
TIME...MOT...LOC 2241Z 253DEG 28KT 4463 8784 

$$

EB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:39 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 4, 3:39 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
339 PM CDT Wed Jul 4 2018

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Thursday
Issued at 334 PM CDT Wed Jul 4 2018

Scattered thunderstorms have Popped up as expected across much of
the forecast area in a very unstable airmass. Two primary areas of
focus are storms that have developed along the lake breeze over
southern Door County. These storms have been very slow moving
given the very weak vertical wind shear and are being modulated by
thunderstorm outflow and aforementioned lake breeze. Recent radar
trends indicate storms continue to develop along thunderstorm
outflow and are training across the same area over southwest Door
County. Rainfall rates of 1 to 2 inches per hour are likely and
have already received a report of 3 inches southwest of SUE. Have
issued a flood advisory to address this situation.

West of the Fox Valley additional storms have formed along a line
from western Shawano across Menominee into northern Oconto
counties. Again these storms are training along the same general
area but so far rainfall amounts have been less than an inch
locally.

Overall storm coverage will likely increase slightly for the
remainder of the afternoon but they will be generally disorganized
and pulse-like in nature. Storms that are slow moving or training
will definitely be capable of producing a couple inches of rain
in localized areas. Given the amount of instability, a few
updrafts could be strong enough to generate hail up to a half inch
in diameter and perhaps a wind gust to 45 mph. Overall storms
should remain just below severe limits but will be monitoring
closely.

Finally, remnant MCS moving across northcentral Wisconsin is
continuing to weaken. Last few runs of the HRRR support that
trend. However its rain-cooled outflow will likely interact with
storms west of the Fox Valley and lead to an uptick in the
convective coverage and intensity there.

Over southwest Wisconsin another MCS has been strengthening as it
interacts with outflow boundary downstream. These storms have been
the strongest are have the best potential for producing severe
weather. Latest HRRR also suggests these storms should generally
stay south of the forecast area or perhaps clip southwest
Marathon and Wood counties this evening. SPC has retained slight
risk into that area overnight which seems reasonable.

Weak cold front will slowly sag southeast across the forecast
area overnight and will keep chances for showers and storms in the
forecast until Thursday morning. Overall coverage of convection
should begin to wane after sunset. RAP and HRRR suggest could be
a few storms along the boundary over the southern Fox Vally until
about 18 UTC Thursday. Thus maintained chance pops in that
region. By Thursday afternoon somewhat cooler and drier airmass
should slowly infiltrate the area as winds turn northwest begins
the front.

.LONG TERM...Thursday Night Through Wednesday
Issued at 334 PM CDT Wed Jul 4 2018

Medium to long-range models continue to be in very good agreement
on the placement of a strong upper-level high pressure system
across the central Rockies through the weekend, stretching into
the Ohio Valley late in the weekend and early next week. Surface
high pressure will spread over the Great Lakes late in the week
then shift to the east early next week. These systems will bring
quiet weather to the region, along with cooler and much less
humid conditions through Sunday afternoon. The chance for more
active weather looks to arrive late Sunday into early next week as
the upper ridge flattens, heights fall as a shortwave crosses the
northern U.S., and a boundary sags into the region.

Cold front will be well south of the area by Thursday night into
Friday, with surface high pressure working into the western Great
Lakes. It will be much cooler and less humid with slightly below
normal low temps ranging from the lower 50s (a few upper 40s
possible) north to the middle 50s to around 60 in the Fox Valley
and lakeshore. Friday looks to be a very pleasant and comfortable
summer day with plenty of sunshine with highs in the upper 70s to
lower 80s for most spots, except a few degrees cooler near Lake
Michigan. The quiet weather continues into Saturday as the high
pressure slides into Lower Michigan. Humidity levels will increase
slightly, but should still be a pretty comfortable day with highs
in the lower to middle 80s (slightly cooler near the lake).

As the surface high shifts east of the region Saturday night into
Sunday, return flow starts to ramp up across the area. Temps and
dewpoints will continue to slowly creep up, but it doesn't look to
be as tropical as it was on/around July 4th, with dewpoints only
in the lower to possibly middle 60s and temps in the middle 80s
away from Lake Michigan. Precip chances still look very low as
models show better warm air advection, low level jet, moisture,
and the surface boundary remaining to our northwest. Shower/storm
chances increase as we head into Sunday night and Monday as the
boundary sags south into the area and moisture increases.
Still a little to early to determine how intense/widespread the
shower/storm activity will be, with slight timing differences
impacting if storms can take advantage of peak heating.
Convergence doesn't look overly impressive with no clear low level
jet pointed in our direction. Setup warrants slight/chance POPs
for now. Precipitable waters over 1.5 inches by Monday afternoon,
so where storms do form, heavy rain will be possible. Dewpoints
climb into the 60s to near 70 on Monday, providing for a pretty
sticky day. Models not in any agreement on how things play out
with the boundary and what arrives mid-week but it looks to remain
very summer-like.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 110 PM CDT Wed Jul 4 2018

Mainly sct-bkn cu over much of the forecast area in very moist
and unstable airmass. Main weather feature is convective complex
moving across the northwest portion of the Wisconsin around 18
UTC. Airmass downstream is still destabilizing so expect line of
storms to continue to push ESE and impact northcentral Wisconsin
including RHI TAF site after 19 UTC. MVFR cigs and vsbys will
accompany the thunderstorms along with gusty winds to 35 kts and
perhaps some small hail.

Storms may also impact CWA and AUW TAF sites after 20z with MFVR
cigs and vsbys if they can hold together.

Scattered shower and thunderstorm activity will persist into the
overnight hours especially over western sections as cold front
approaches from Minnesota. Thus, occasional MVFR conditions are
possible, but confidence remains low on location and timing of
additional thunderstorms overnight.

A few widely scattered storms are also possible over eastcentral
Wisconsin that may impact ATW, OSH and perhaps GRB with best
chances between 20 and 23 UTC this afternoon.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....ESB
LONG TERM......Bersch
AVIATION.......ESB
Hazardous weather outlook, Jul 4, 3:47 PM CDT, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
347 PM CDT Wed Jul 4 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-052100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
347 PM CDT Wed Jul 4 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are expected across much of the area into
the evening. A few of the storms could produce damaging wind
gusts, hail up to an inch in diameter and torrential rain. The
best chance for a strong storm this evening would be across
central portions of the forecast area.

Some of the slower moving storms are also capable of producing
brief torrential rainfall with rates up to an inch per hour and
localized flooding.

The combination of temperatures in the 85 to 90 degree range and
dew points in the 70 to 75 degree range will keep heat indices in
the 90s away from Lake Michigan into the early evening. Those
with outdoor plans for the Fourth of July should wear light
colored and loose fitting clothing. Stay hydrated by drinking
plenty of water.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Isolated thunderstorms are forecast to carry over into Thursday
morning especially over east-central Wisconsin. Severe weather is
not anticipated.

There is a chance for thunderstorms Sunday night into Monday. It
is too early to determine whether any of these storms may become
severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later this afternoon and tonight.

LMZ521-522-541>543-052100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
347 PM CDT Wed Jul 4 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

There is a chance of thunderstorms this afternoon and again later
tonight. The storms could pose a hazard to boaters on the lake
and bay.

Patchy dense fog is possible today and tonight, mainly on the
lake. The fog could pose a navigation hazard to boaters.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

The chance of thunderstorms continues into Thursday. The storms
could pose a threat to boaters on the lake and bay.

Patchy dense fog is also possible Thursday, mainly on the lake.
The fog may pose a navigation hazard for boaters.

ESB/Bersch

In the hours before

Special weather statement, Jul 4, 2:54 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Green Bay WI
254 PM CDT WED JUL 4 2018

WIZ013-020-021-031-073-074-042115-
Southern Oconto County WI-Southern Marinette County WI-Shawano WI-
Northern Oconto County WI-Northern Marinette County WI-Menominee WI-
254 PM CDT WED JUL 4 2018

...THUNDERSTORMS MOVING ACROSS CENTRAL AND NORTHEAST WISCONSIN...

At 253 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of White Lake to near Neopit to
near Wittenberg. Movement was northeast at 20 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Marinette, Shawano, Menominee, Clintonville, Oconto, Pulaski,
Gillett, Wittenberg, Crivitz and Pembine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4571 8781 4538 8788 4535 8789 4537 8766
      4523 8773 4507 8758 4508 8759 4508 8760
      4468 8798 4468 8825 4459 8832 4468 8923
      4503 8922 4512 8864 4538 8868 4538 8843
      4572 8843 4571 8806 4579 8799
TIME...MOT...LOC 1953Z 261DEG 17KT 4511 8878 4494 8897 4474 8922

Bersch
Special weather statement, Jul 4, 3:32 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Green Bay WI
332 PM CDT WED JUL 4 2018

WIZ022-042145-
Door WI-
332 PM CDT WED JUL 4 2018

...STRONG THUNDERSTORM OVER DOOR COUNTY...

At 331 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sturgeon Bay, moving northeast at 20 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Sturgeon Bay, Jacksonport, Ephraim, Egg Harbor, Newport State Park,
Whitefish Bay, Brussels, Baileys Harbor, Sister Bay and Forestville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4533 8695 4532 8695 4533 8693 4527 8687
      4516 8697 4510 8695 4491 8713 4479 8732
      4468 8737 4468 8774 4482 8765 4494 8745
      4514 8727 4516 8733 4515 8726 4536 8700
      4534 8695 4542 8694 4540 8685
TIME...MOT...LOC 2031Z 227DEG 23KT 4481 8750

Bersch
Special weather statement, Jul 4, 4:17 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Green Bay WI
417 PM CDT WED JUL 4 2018

WIZ013-020>022-031-037>040-073-074-042230-
Southern Oconto County WI-Waupaca WI-Southern Marinette County WI-
Shawano WI-Kewaunee WI-Outagamie WI-Northern Oconto County WI-
Door WI-Brown WI-Northern Marinette County WI-Menominee WI-
417 PM CDT WED JUL 4 2018

...THUNDERSTORMS ACROSS EASTERN WISCONSIN...

At 414 PM CDT, Doppler radar was tracking a strong thunderstorms
across eastern Wisconsin. The storms were moving northeast at 25 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

The storms will continue to push across eastern Wisconsin through
the mid-afternoon hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building when a
storm approaches.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4433 8754 4424 8890 4459 8883 4506 8844
      4572 8842 4568 8778 4566 8783 4535 8789
      4537 8787 4538 8768 4517 8774 4506 8752
      4492 8784 4456 8802 4485 8758 4481 8734
      4520 8738 4515 8718 4543 8682
TIME...MOT...LOC 2114Z 244DEG 12KT 4492 8810

Bersch
Local storm report, Jul 4, 4:44 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
444 PM CDT WED JUL 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND GST     NEW LONDON              44.38N 88.75W
07/04/2018  M52 MPH          WAUPACA            WI   TRAINED SPOTTER

            TREES DOWN CITY.

&&

SAC
Local storm report, Jul 4, 4:45 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
445 PM CDT WED JUL 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HEAVY RAIN       LENA                    44.95N 88.05W
07/04/2018  M1.80 INCH       OCONTO             WI   TRAINED SPOTTER

            IN THE LAST 1 HR.

&&

SAC
Special weather statement, Jul 4, 5:09 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Green Bay WI
509 PM CDT WED JUL 4 2018

WIZ038>040-074-042245-
Southern Oconto County-Kewaunee-Outagamie-Brown-
509 PM CDT WED JUL 4 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BROWN...WEST CENTRAL
KEWAUNEE AND NORTHEASTERN OUTAGAMIE COUNTIES...

At 508 PM CDT, a strong thunderstorm was located near Pulaski, or 10
miles west of Green Bay, moving east at 30 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Green Bay, Bay Shore Park, Pulaski, Luxemburg, Oneida, Howard,
Ashwaubenon, Allouez, Suamico and Hobart.

People at Broadway Street in Green Bay, and Thornberry Creek Golf
Course should consider seeking safe shelter.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4459 8831 4459 8825 4466 8824 4477 8787
      4471 8792 4463 8793 4468 8781 4470 8779
      4453 8771 4445 8826
TIME...MOT...LOC 2208Z 253DEG 27KT 4457 8820

EB

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 9:54 AM CDTMarine Dense Fog AdvisoryGRB11 hr
Jul 4, 12:37 PM CDTSpecial Weather StatementGRBOneida, Vilas53 min
Jul 4, 1:20 PM CDTSpecial Weather StatementGRBOneida, Vilas40 min
Jul 4, 1:50 PM CDTSpecial Weather StatementGRBOneida, Vilas40 min
Jul 4, 2:19 PM CDTSpecial Weather StatementGRBLincoln, Oneida, Vilas71 min
Jul 4, 2:31 PM CDTSpecial Weather StatementGRBDoor59 min
Jul 4, 2:54 PM CDTSpecial Weather StatementGRBMarinette, Menominee, Oconto, Shawano81 min
Jul 4, 3:06 PM CDTAreal Flood AdvisoryGRBDoor4 hr
Jul 4, 3:32 PM CDTSpecial Weather StatementGRBDoor73 min
Jul 4, 4:17 PM CDTSpecial Weather StatementGRBBrown, Door, Kewaunee, Marinette, Oconto, Outagamie73 min
Jul 4, 4:40 PM CDTSpecial Marine WarningGRB108 min
Jul 4, 5:09 PM CDTSpecial Weather StatementGRBBrown36 min
Jul 4, 5:38 PM CDTSpecial Weather StatementGRBBrown67 min
Jul 4, 6:08 PM CDTSpecial Weather StatementGRBBrown, Calumet, Kewaunee, Manitowoc67 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.